# SDR USAA2013040800020

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,471 hours, 40,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LIGHT ASSEMBLY BALLAST INOP (OVERWING EXIT).  MAINTENANCE REMOVED AND REPLACED LIGHT BALLAST PER AMM 33-51-11-002-004 AND 33-51-11-402-007.
